# SDR R61A201902110224

- Difficulty date: February 11, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 29,850 hours, 23,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CENTER FUSELAGE 3 PAX CABIN FLOOR STRUCTURE CORROSION FOUND AT UPPER SHEET BTW FR 85-86 AND LBL 12" AREA. MX REMOVED AND REPLACED UPPER SHEET BTW FR 85-86 AND LBL 12" AREA PN 170-86101-001 IAW SRM 51-43-04 SEE NRC 4000319-2000-0050 FOR WORK PERFORMED. AC RETURNED TO SERVICE.
